# SDR CALA2020120701328

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 105,196 hours, 10,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGECY LIGHT BATTERY L3 AFT FAILED.  OPERATIONS CHECK REPLACED L3 AFT BATTERY PACK, REF AMM 33-51-06.  OPERATIONS CHECK GOOD.
